REPOZYTORIUM UNIWERSYTETU
W BIAŁYMSTOKU
UwB

Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji: http://hdl.handle.net/11320/21358
Pełny rekord metadanych
Pole DCWartośćJęzyk
dc.contributor.authorJastrzębska, Magdalena-
dc.contributor.authorGrabowski, Adam-
dc.date.accessioned2026-10-29T08:31:00Z-
dc.date.available2026-10-29T08:31:00Z-
dc.date.issued2006-
dc.identifier.citationFormalized Mathematics, Volume 14, Issue 1, Pages 29-36pl
dc.identifier.issn1426-2630-
dc.identifier.urihttp://hdl.handle.net/11320/21358-
dc.descriptionThis is a part of the author's MSc thesis.pl
dc.description.abstractWe formalized some basic properties of the Möbius function which is defined classically as μ(n) = 1, if n = 1; μ(n) = 0, if p² | n for some prime p; μ(n) = (−1)ʳ, if n = p₁p₂⋯pᵣ, where pᵢ are distinct primes, as e.g., its multiplicativity. To enable smooth reasoning about the sum of this number-theoretic function, we introduced an underlying many-sorted set indexed by the set of natural numbers. Its elements are just values of the Möbius function. The second part of the paper is devoted to the notion of the radical of number, i.e. the product of its all prime factors. The formalization (which is very much like the one developed in Isabelle proof assistant connected with Avigad’s formal proof of Prime Number Theorem) was done according to the book [13].pl
dc.description.sponsorshipThis work has been partially supported by the KBN grant 4 T11C 039 24 and the FP6 IST grant TYPES No. 510996.pl
dc.language.isoenpl
dc.publisherUniversity of Białystokpl
dc.rightsAttribution-ShareAlike 4.0 International (CC BY-SA 4.0)-
dc.rights.urihttps://creativecommons.org/licenses/by-sa/4.0/-
dc.titleOn the Properties of the Möbius Functionpl
dc.typeArticlepl
dc.rights.holder© 2008 Magdalena Jastrzebska, Adam Grabowski, published by University of Białystokpl
dc.rights.holderThis work is licensed under the Creative Commons License.pl
dc.identifier.doi10.2478/v10037-006-0005-0-
dc.description.AffiliationMagdalena Jastrzębska - Institute of Mathematics, University of Białystokpl
dc.description.AffiliationAdam Grabowski - Institute of Mathematics, University of Białystokpl
dc.description.referencesGrzegorz Bancerek. Cardinal numbers. Formalized Mathematics, 1(2):377-382, 1990.pl
dc.description.referencesGrzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.pl
dc.description.referencesGrzegorz Bancerek. The ordinal numbers. Formalized Mathematics, 1(1):91-96, 1990.pl
dc.description.referencesGrzegorz Bancerek. Sequences of ordinal numbers. Formalized Mathematics, 1(2):281-290, 1990.pl
dc.description.referencesGrzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and fi nite sequences. Formalized Mathematics, 1(1):107-114, 1990.pl
dc.description.referencesJózef Białas. Group and field de nitions. Formalized Mathematics, 1(3):433-439, 1990.pl
dc.description.referencesCzesław Byliński. Finite sequences and tuples of elements of a non-empty sets. Formalized Mathematics, 1(3):529-536, 1990.pl
dc.description.referencesCzesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.pl
dc.description.referencesCzesław Byliński. Functions from a set to a set. Formalized Mathematics, 1(1):153-164, 1990.pl
dc.description.referencesCzesław Byliński. Some basic properties of sets. Formalized Mathematics, 1(1):47-53, 1990.pl
dc.description.referencesCzesław Byliński. The sum and product of fi nite sequences of real numbers. Formalized Mathematics, 1(4):661-668, 1990.pl
dc.description.referencesAgata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.pl
dc.description.referencesG.H. Hardy and E.M. Wright. An Introduction to the Theory of Numbers. Oxford University Press, 1980.pl
dc.description.referencesAndrzej Kondracki. The Chinese Remainder Theorem. Formalized Mathematics, 6(4):573-577, 1997.pl
dc.description.referencesArtur Korniłowicz and Piotr Rudnicki. Fundamental Theorem of Arithmetic. Formalized Mathematics, 12(2):179-186, 2004.pl
dc.description.referencesJarosław Kotowicz. Monotone real sequences. Subsequences. Formalized Mathematics, 1(3):471-475, 1990.pl
dc.description.referencesJarosław Kotowicz. Real sequences and basic operations on them. Formalized Mathematics, 1(2):269-272, 1990.pl
dc.description.referencesRafał Kwiatek. Factorial and Newton coefficients. Formalized Mathematics, 1(5):887-890, 1990.pl
dc.description.referencesRafał Kwiatek and Grzegorz Zwara. The divisibility of integers and integer relative primes. Formalized Mathematics, 1(5):829-832, 1990.pl
dc.description.referencesLibrary Committee of the Association of Mizar Users. Binary operations on numbers. To appear in Formalized Mathematics.pl
dc.description.referencesPiotr Rudnicki. Little Bezout theorem (factor theorem). Formalized Mathematics, 12(1):49-58, 2004.pl
dc.description.referencesPiotr Rudnicki and Andrzej Trybulec. Multivariate polynomials with arbitrary number of variables. Formalized Mathematics, 9(1):95-110, 2001.pl
dc.description.referencesChristoph Schwarzweller and Andrzej Trybulec. The evaluation of multivariate polynomials. Formalized Mathematics, 9(2):331-338, 2001.pl
dc.description.referencesAndrzej Trybulec. Subsets of complex numbers. To appear in Formalized Mathematics.pl
dc.description.referencesAndrzej Trybulec. Domains and their Cartesian products. Formalized Mathematics, 1(1):115-122, 1990.pl
dc.description.referencesAndrzej Trybulec. Tarski Grothendieck set theory. Formalized Mathematics, 1(1):9-11, 1990.pl
dc.description.referencesAndrzej Trybulec. Tuples, projections and Cartesian products. Formalized Mathematics, 1(1):97-105, 1990.pl
dc.description.referencesAndrzej Trybulec. Many-sorted sets. Formalized Mathematics, 4(1):15-22, 1993.pl
dc.description.referencesAndrzej Trybulec. On the sets inhabited by numbers. Formalized Mathematics, 11(4):341-347, 2003.pl
dc.description.referencesWojciech A. Trybulec. Pigeon hole principle. Formalized Mathematics, 1(3):575-579, 1990.pl
dc.description.referencesZinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations and their basic properties. Formalized Mathematics, 1(1):73-83, 1990.pl
dc.description.referencesEdmund Woronowicz. Relations de ned on sets. Formalized Mathematics, 1(1):181-186, 1990.pl
dc.identifier.eissn1898-9934-
dc.description.volume14pl
dc.description.issue1pl
dc.description.firstpage29pl
dc.description.lastpage36pl
dc.identifier.citation2Formalized Mathematicspl
Występuje w kolekcji(ach):Artykuły naukowe (WInf)
Formalized Mathematics, 2006, Volume 14, Issue 1

Pliki w tej pozycji:
Plik Opis RozmiarFormat 
On_the_Properties_of_the_Möbius_Function.pdf110,58 kBAdobe PDFOtwórz
Pokaż uproszczony widok rekordu Zobacz statystyki


Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL Creative Commons